#1  
Old 01-21-2010, 01:12 PM
First Year Student
 
Join Date: Jan 2010
Posts: 4
Fire is on a distinguished road
Default No detox symptoms if taken transdermally

Sorry for not doing an intro post. I hope to get to one soon as I'm not very well, as I am doing MMS.

We are all lead to believe that the nausea and diarrhea is die off/herxing/detox while on mms. However, if you take a massive dose with DMSO through the skin, even much higher than your usual oral dose, you get the same results with little to no nausea etc. This concerns me, for obvious reasons.

Why do they say it is die off when it is obviously not? All other remedies give you the same die off reactions no matter what route they are taken. Saying it is because the liver is overloaded by toxins from pathogens doesn't ring right to me (I'm a naturopath). According to this article: https://www.new-cancer-treatments.org/Cancer/OCC.html
it is harsh on the stomach, hence why many start on the transdermal/DMSO so they get all the benefit while they wait until they can take a bigger oral dose. They do mention it is better to take it orally although they don't say why.

Can anyone help me wrap my head around this in a scientific way? If I take this info to my clients, I need sound answers to their, often very intelligent, questions. I am happy to accept it is just harsh on the stomach and it takes a while to adjust (like when one first starts drinking alcohol). But I am not happy that this is spread by word of mouth as "healing crisis". I don't need to be made a fool to believe something is effective. I believe in MMS, but I don't know if I believe that the terrible way I feel is either necessary or "die off".

Thanks for any help.
Reply With Quote
  #2  
Old 01-21-2010, 04:46 PM
Arrowwind09's Avatar
Standing at the Portal
 
Join Date: Oct 2007
Location: At The Door of Death
Posts: 2,393
Blog Entries: 11
My Mood: Cool
Arrowwind09 is on a distinguished road
Default

My kids have taken large doses on first dose without ill effect. I assumed it is because they are in good health.

People carry a lot of toxins and microbes in their stomach and gut.
Death of these critters causes release of toxins that they carry. Because this is happening in the gut you feel it in the gut and the gut responds most typically with nausea. Thats what guts do under stress. You may also get more profound releases of bile from the liver under such circumstances. Releases of mucus, parasites, attacks on small cancers in the gut, and a whole host of microbes that have probably been there a long long time. When you kick up all the dirt you are likely to feel its effects.

People with lyme can tolerate only very low doses of mms due to die off. Some make it up to higher dosages but others have to start with half a drop. Why would they be more sensitive in the gut than anyone else?

I have not been convinced that transdermal applications are all that effective for systemic disease. Someone would have to show me.

IV applications tend not to cause as much reaction either, according to Jim anyway.

In your question above you say people take transdermal doses while they are waiting to be able to tolerate oral doses. So what is it that suddenly makes them able to take oral doses after being on transdermal a while?

Sorry I am answering a question with a question. There is still a lot that is not known about mms. We make educated guesses the best we can based on experience.

And it is harsh on the stomach. But it is also known to pass with repeated dosages over time.

I think the best way to answer this question to your clients is that you just don't know for sure. What you do know is the overall outcome.

If you have stories on using it transdermally I sure would like to hear them.

Taking it in smaller more frequent doses through the day has lightened the blow for some people.
__________________
"The nurse should be cheerful, orderly, punctual, patient, full of faith, - receptive to Truth and Love" Mary Baker Eddy
Visit www.HealthSalon.org
Reply With Quote
  #3  
Old 01-21-2010, 04:57 PM
Arrowwind09's Avatar
Standing at the Portal
 
Join Date: Oct 2007
Location: At The Door of Death
Posts: 2,393
Blog Entries: 11
My Mood: Cool
Arrowwind09 is on a distinguished road
Default

Some other observations....

Also, I would mention after having spent some time at the wheatgrass clinics in southern california I saw people having strong detox reactions to wheat grass also, including vomiting and diarrhea. Now mind you, most of these people were treating cancer. As people cleaned out the wheatgrass became tolerable.I had even seen people throw up just smelling wheat grass.


I would also note that oral antibiotics frequently cause nausea while the same med in IV may not. Why is that I wonder? Are the antibiotics just hard on the stomach? Why do they become tolerable after a period of time for some people.
__________________
"The nurse should be cheerful, orderly, punctual, patient, full of faith, - receptive to Truth and Love" Mary Baker Eddy
Visit www.HealthSalon.org
Reply With Quote
  #4  
Old 01-21-2010, 08:59 PM
First Year Student
 
Join Date: Jan 2010
Posts: 4
Fire is on a distinguished road
Default

Thanks Arrowwind.

I'm still not sure yet what to think. I'm hoping to find someone who doesn't believe it is die off and see what they have to say. I know of the die off explanation and it was all that was getting me through this until I learned that other methods don't cause the intense nausea. My first argument was that you don't get "used" to something that is bad for your body, and my husband said you do and gave alcohol as an example. I said you don't actually get used to alcohol, you build a tolerance to how much you need before you feel drunk. Same in things like heroine, at first you can take a little and get high, after a while you need to take a lot just to feel normal. But in these things, if you get sick drinking 3 straight glasses of scotch before you're an alcoholic, you will always get sick taking that much scotch, with few exceptions... you can't build up a tolerance to the toxicity, only to the addictive chemicals. he seemed happy with that explanation. Now I'm reviewing mine. lol

I haven't had diarrhea. I can't eat much or drink much as not only is the nausea a bit intrusive, but I have a problem I haven't seen mentioned by others. I'm hoping it will pass although my daughter experienced it today. My son also had no effects, and as you said, I figured it was because he was younger and in better shape, less years to toxify. New word.

This weird issue is in my oesophagus, I was going to start a new thread as it is a new topic.
Reply With Quote
  #5  
Old 01-27-2010, 12:12 PM
First Year Student
 
Join Date: Nov 2009
Posts: 15
Spider is on a distinguished road
Default

Hi.
I was reading articles from
https://www.mmshealthy4life.com/article-resources.html
and one practitioner thinks that DMSO and MMS cancel each other out. DMSO being a strong antioxidant, and MMS being an oxidant. His article is here:
https://www.mmshealthy4life.com/Nexus...uly%202009.pdf

Haven't tried it, myself, so I don't know.

Maria
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Similar Threads
Thread Thread Starter Forum Replies Last Post
kidney detox happyppah General Discussion 8 12-01-2009 10:30 AM
A question about juice fasting and detox Bucket_Fish Nutrition 1 08-26-2009 06:30 AM
Detox melbel General Discussion 2 02-28-2009 06:58 AM
MMS Transdermally RemoteVwr MMS(Miracle Mineral Supplement) 3 11-23-2008 11:30 PM
Far-IR Detox? Donee General Discussion 16 04-23-2006 11:52 AM